Conformal minimal foliations on semi-Riemannian Lie groups

Sigmundur Gudmundsson, Elsa Ghandour, Victor Ottosson

Research output: Contribution to journalArticlepeer-review


We study left-invariant foliations F on semi-Riemannian Lie groups G generated by a subgroup K. We are interested in such foliations which are conformal and with minimal leaves of codimension two. We classify such foliations F when the subgroup K is one of the important groups SU(2), SL_2(R), SU(2)*SU(2), SU(2)*SL_2(R)$, SU(2)*SO(2), SL_2(R)*SO(2). This way we construct new multi-dimensional families of Lie groups G carrying such foliations in each case. These foliations F produce local complex-valued harmonic morphisms on the corresponding Lie group G.
Original languageEnglish
Pages (from-to)1-20
JournalJournal of Geometry and Symmetry in Physics
Publication statusPublished - 2022

Subject classification (UKÄ)

  • Natural Sciences
  • Geometry


  • Lie groups
  • conformal foliations
  • minimal foliations
  • harmonic morphisms


Dive into the research topics of 'Conformal minimal foliations on semi-Riemannian Lie groups'. Together they form a unique fingerprint.

Cite this